Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 30, NWS Fort Worth, TX

May 6, 2025Leon County, Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at May 6, 2025, 1:11 PM CDT for Leon County, Robertson County, Texas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2025, 1:11 PM CDT (18:11 UTC)
Expired
May 6, 2025, 1:59 PM CDT
In force
48 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Leon County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 162 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 1:12 PM CDTTSTM WND DMGJewett, TXBroadcast media relays social media pictures of structural damage to a brick building and another home with damage to the roof and damaged trees in yard in Jewett. Time estimated by radar.
May 6, 1:12 PM CDTTORNADOJewett, TXAn EF-1 tornado touched down west of Jewett near Waltman Street and Harrison Street and moved east-southeast through the town before lifting east of town. In Jewett, several trees were damaged or blown down and some homes suffered roof and minor exterior damag
May 6, 1:24 PM CDTTORNADO6 Se Buffalo, TXA second tornado occurred in Leon County, southeast of Buffalo and west of Flo. The tornado likely began west of CR 275, damaging trees and a metal outbuilding on CR 275. The tornado traveled east over inaccessible land but was tracked again along FM 831 near

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:13 AM CDTTornado WatchSPC12 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 464 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
464 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted.

657 
WFUS54 KFWD 061811
TORFWD
TXC289-395-061915-
/O.NEW.KFWD.TO.W.0030.250506T1811Z-250506T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
111 PM CDT Tue May 6 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Robertson County in central Texas...
  Leon County in central Texas...

* Until 215 PM CDT.

* At 110 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 5 miles east of Franklin, moving east at 40 
  mph. Another severe thunderstorm capable of producing a tornado 
  was near Jewett, moving east at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Pleasant Springs, Jewett, Flo, Oakwood, Robbins, Centerville,
  Eunice, Fort Boggy State Park, Redland, Normangee, Marquez, Leona,
  Camp Creek Lake, Centerview, Hilltop Lakes, Corinth, Buffalo,
  Flynn, Ridge, and Easterly.

This includes Interstate 45 between mile markers 152 and 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3109 9598 3097 9625 3095 9644
      3140 9627 3162 9579 3158 9573 3156 9571
      3155 9575 3153 9576 3147 9572 3146 9575
      3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1810Z 251DEG 35KT 3136 9619 3104 9635 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
4 follow-up statements
417 
WWUS54 KFWD 061820
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
120 PM CDT Tue May 6 2025

TXC395-061830-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Robertson TX-
120 PM CDT Tue May 6 2025

...THE TORNADO WARNING FOR NORTHEASTERN ROBERTSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM CDT for central Texas.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central Texas.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3116 9621 3143 9620 3162 9579
      3158 9573 3156 9571 3155 9575 3153 9576
      3147 9572 3146 9575 3146 9571 3140 9570
      3132 9566
TIME...MOT...LOC 1820Z 254DEG 40KT 3139 9604 

$$

TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
120 PM CDT Tue May 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR LEON
COUNTY...

At 120 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Buffalo, or 21 miles southeast of Teague, moving
east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Pleasant Springs, Jewett, Flo, Oakwood, Robbins, Centerville, Eunice,
Fort Boggy State Park, Redland, Leona, Centerview, Corinth, Buffalo,
and Flynn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3116 9621 3143 9620 3162 9579
      3158 9573 3156 9571 3155 9575 3153 9576
      3147 9572 3146 9575 3146 9571 3140 9570
      3132 9566
TIME...MOT...LOC 1820Z 254DEG 40KT 3139 9604 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
940 
WWUS54 KFWD 061833
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
133 PM CDT Tue May 6 2025

TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
133 PM CDT Tue May 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR LEON
COUNTY...

At 132 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Buffalo, or 23 miles southeast of 
Fairfield, moving northeast at 55 mph. Another possible tornado was 
located 3 miles northwest of Centerville, moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Redland, Pleasant Springs, Leona, Flo, Centerview, Oakwood, Corinth,
Robbins, Buffalo, Centerville, Eunice, and Fort Boggy State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3119 9614 3149 9607 3162 9579
      3158 9573 3156 9571 3155 9575 3153 9576
      3147 9572 3146 9575 3146 9571 3140 9570
      3132 9566
TIME...MOT...LOC 1832Z 242DEG 49KT 3147 9591 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
411 
WWUS54 KFWD 061849
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
149 PM CDT Tue May 6 2025

TXC289-061915-
/O.CON.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
149 PM CDT Tue May 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN LEON COUNTY...

At 149 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Leona, or 16 miles west of Austonio, moving 
northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Centerview, Pleasant Springs, Centerville, Leona, Eunice, and Fort
Boggy State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3117 9606 3151 9574 3147 9572
      3146 9575 3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1849Z 238DEG 47KT 3120 9591 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
905 
WWUS54 KFWD 061859
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
159 PM CDT Tue May 6 2025

TXC289-061909-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-250506T1915Z/
Leon TX-
159 PM CDT Tue May 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LEON COUNTY IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 400 PM CDT for central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.

&&

LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
      3109 9576 3117 9606 3151 9574 3147 9572
      3146 9575 3146 9571 3140 9570 3132 9566
TIME...MOT...LOC 1857Z 251DEG 35KT 3123 9580 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:02 AM CDT, 7 hours 9 minutes earlier. Its key messages:

  • Widespread showers and storms are expected today. Some storms may be severe and may produce heavy rain.
  • An unsettled pattern will continue through the end of the week.
Area forecast discussion, May 6, 6:02 AM CDT, 7 hours 9 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
602 AM CDT Tue May 6 2025

...New Aviation, Short Term...

.KEY MESSAGES...

- Widespread showers and storms are expected today. Some storms
  may be severe and may produce heavy rain.

- An unsettled pattern will continue through the end of the week.

&&

.SHORT TERM... /NEW/
Update:

Thunderstorms over the Big Country will contain a threat for large
hail as they enter the western counties over the next few hours.

Thus far, storms have exhibited an overall weakening trend as they
move northeast and away from a warm front currently stretching
from the Edwards Plateau to Southeast Texas. However, there is
still enough elevated instability (1000-1500 j/kg of MUCAPE)
across our western zones to support a hail threat, and a Severe
Thunderstorm Watch is in effect for areas along and west of a line
from Mineral Wells to Temple until 10 AM. Otherwise, a day of
widespread showers and storms can be expected as a strong upper
level disturbance moves overhead. Some severe storms are possible,
especially later this morning and this afternoon across Central
Texas as the warm front moves north into the area. Storms will
exit into East Texas and Louisiana around sunset.

30

Previous Discussion:
/Through Tuesday Night/

Unsettled weather will continue in the near-term as an upper low
remains positioned over the Four Corners region. A strong
shortwave rounding the east flank of the low will generate
scattered to numerous showers and storms starting early Tuesday
morning. Peak coverage of convection across the CWA will be rush
hour Tuesday morning through early Tuesday afternoon when the
strongest ascent associated with the shortwave disturbance will
take place. Locally heavy rain will be the primary concern,
particularly where any training showers and storms occur, and a
Flood Watch remains in effect through Tuesday night for all but
the southwest zones. Rainfall totals will be generally in the 1 to
3 inch range, with locally higher totals possible in the Watch
area.

At the surface, a warm front over South Texas will shift north
overnight as the shortwave approaches from the southwest. The
northward extent of the surface front will be somewhere across
Central Texas late morning through this afternoon, likely limiting
the severe weather threat to the southern few rows of counties.
Damaging winds and large hail will both be a possibility in these
southern Central Texas zones. A relatively cool, stable surface
airmass will be in place across the rest of the region, precluding
surface-based convection. That being said, around 1000 j/kg of
elevated "Most Unstable" CAPE will still support the occasional
storm with 1+ inch diameter hail, so a low-end severe weather
threat will still exist in the cool sector.

Precipitation will push east into East Texas/Louisiana late
afternoon, followed by more cool and damp conditions Tuesday
night. Recent rain and dewpoint depressions approaching zero will
support a combination of low cloud and fog formation by daybreak
Wednesday.

30

&&

.LONG TERM... /Issued 253 AM CDT Tue May 6 2025/
/Wednesday through next Tuesday/

Though the prevailing synoptic pattern (Omega Block) is
collapsing, the slow-moving mid/upper-level low will be with us
for a while as it slowly progresses eastward and becomes cutoff
over the Southern Plains on Wednesday. Most of North and Central
Texas should be precipitation-free by Wednesday morning though, with
the only ongoing convective activity tied to the stalling front
draped well south of our forecast area. However, isentropic ascent
on the cool side of the surface boundary, peripherally influenced
by the nearby mid/upper-level low, could yield lingering elevated
showers and thunderstorms in our southeastern counties through
the afternoon.

By Wednesday evening, another weak shortwave/perturbation
embedded in the cyclonic flow aloft will support convective
development in Oklahoma and adjacent areas of North Texas
spreading down to the I-20 corridor early Thursday morning. Though
models usually have notoriously poor handling of low pressure
systems cutoff from the prevailing westerly flow, the current
signal amongst available guidance is that the low will be located
over the Ozarks by early Thursday transitioning (briefly) back
into an open trough. Cold temperatures aloft combined with
shallow/residual low-level moisture and daytime heating may
provide modest destabilization both Thursday and Friday afternoon
as the boundary layer becomes well mixed. Thunderstorm activity is
possible across the region during peak heating before diminishing
as instability wanes shortly after sunset. The risk for severe
weather during this period remains low due to weak vertical shear.

By late Friday, the shortwave trough is projected to deepen back
into a closed low over the Lower Mississippi Valley, aided by a
secondary upper low currently developing on the backside of the
parent system. Though we will remain in close proximity to the
upper-level low through the weekend, we will be located on the
subsident flank, with the better moisture and forcing well to the
east-southeast. This should preclude additional rain chances
across North and Central Texas through early next week.
Temperatures through the end of the period will remain cooler
than normal for early-mid May, a detail I think none of us will be
complaining about!

12

&&

.AVIATION... /NEW/
/12Z TAFs/

Thunderstorms will increase in coverage over the next several
hours at all TAF sites, with peak coverage (and highest
probability for direct impacts) being in the 14Z to 18Z time
frame. Precipitation will end by 21Z, and will be followed by a
combination of low ceilings and reduced visibilities tonight.
Otherwise, east winds today will decrease in speed while backing
to the northeast tonight.

30

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not likely through tomorrow, but any reports
of hazardous weather submitted to the National Weather Service
are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  62  79  61  77 /  90  20  10  20  30
Waco                77  62  81  62  77 /  90  10  10  10  20
Paris               65  60  76  58  74 / 100  50  10  20  40
Denton              69  57  77  56  75 /  90  20  10  30  30
McKinney            67  60  77  59  75 /  90  30  10  20  30
Dallas              71  62  80  61  77 /  90  20  10  20  30
Terrell             70  62  79  61  77 /  90  30  10  20  30
Corsicana           75  65  81  63  79 /  90  20  10  20  30
Temple              81  62  83  63  80 /  90  10  20  10  20
Mineral Wells       76  57  80  56  77 /  90  10  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for TXZ091>095-100>107-115>123-
134-135-146>148-161-162-175.

Severe Thunderstorm Watch until 10 AM CDT this morning for
TXZ115-116-129-130-141>143-156>158.

&&

In the hours before

Local storm report, May 6, 10:31 AM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1031 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     Hail             Garland                 32.91N 96.63W
05/06/2025  E1.00 Inch       Dallas             TX   Public

            Spotter reports 1 inch hail in Garland.

&&

JH
Local storm report, May 6, 10:47 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1047 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Hail             1 W Sachse              32.98N 96.60W
05/06/2025  E1.00 Inch       Dallas             TX   Public

            1 inch hail in Sachse.

1040 AM     Hail             2 N Garland             32.93N 96.63W
05/06/2025  E1.00 Inch       Dallas             TX   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, May 6, 10:50 AM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1050 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     Hail             1 E Murphy              33.01N 96.59W
05/06/2025  E1.25 Inch       Collin             TX   Public

            Report from mPING: Half Dollar (1.25 in.).

&&
Local storm report, May 6, 10:52 AM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1052 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     Hail             1 NW Sachse             32.99N 96.60W
05/06/2025  E1.50 Inch       Collin             TX   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&
Local storm report, May 6, 11:05 AM CDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1105 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     Hail             Garland                 32.91N 96.63W
05/06/2025  M1.25 Inch       Dallas             TX   Public

            Social media picture of half dollar sized
            hail in North Garland.

&&

Prater
Local storm report, May 6, 11:11 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1111 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     Hail             1 W Sachse              32.98N 96.59W
05/06/2025  M1.50 Inch       Dallas             TX   Public

            Social media report of 1.5 inch hail around
            HWY 78 and 5th street in Sachse. Time
            estimated by radar.

&&

Prater

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 5:32 AM CDTSpecial Weather StatementFWDStephens28 min
May 6, 5:36 AM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
May 6, 6:26 AM CDTSevere Thunderstorm WarningFWDJack, Young49 min
May 6, 6:35 AM CDTSpecial Weather StatementFWDFannin25 min
May 6, 7:05 AM CDTSevere Thunderstorm WarningFWDEastland55 min
May 6, 7:59 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens61 min
May 6, 8:45 AM CDTRiver Flood WarningFWDDenton46 hr
May 6, 8:45 AM CDTRiver Flood WarningFWDHunt39 hr
May 6, 8:45 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon10 days
May 6, 8:48 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant42 min
May 6, 10:12 AM CDTSevere Thunderstorm WarningFWDBell, Milam48 min
May 6, 10:18 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall42 min
May 6, 10:21 AM CDTFlash Flood WarningFWDDenton, Johnson, Parker, Tarrant3 hr
May 6, 10:30 AM CDTFlash Flood WarningFWDBell3 hr
May 6, 10:30 AM CDTSevere Thunderstorm WarningFWDNavarro45 min
May 6, 10:48 AM CDTFlash Flood WarningFWDCollin, Dallas, Ellis, Rockwall3 hr
May 6, 10:48 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson57 min
May 6, 10:56 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall49 min
May 6, 10:59 AM CDTTornado WarningFWDBell, Falls, Milam, Robertson46 min
May 6, 11:04 AM CDTFlash Flood WarningFWDNavarro3 hr
May 6, 11:35 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson55 min
May 6, 11:45 AM CDTSevere Thunderstorm WarningFWDMilam60 min
May 6, 11:53 AM CDTFlash Flood WarningFWDFalls3 hr
May 6, 12:03 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 6, 12:04 PM CDTTornado WarningFWDMilam41 min
May 6, 12:27 PM CDTTornado WarningFWDMilam, Robertson48 min
May 6, 12:44 PM CDTSevere Thunderstorm WarningFWDMilam41 min
May 6, 12:51 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson54 min
May 6, 12:59 PM CDTTornado WarningFWDFreestone, Limestone46 min
May 6, 1:03 PM CDTFlash Flood WarningFWDHenderson3 hr
May 6, 1:23 PM CDTTornado WarningFWDAnderson, Henderson17 min
May 6, 1:36 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon54 min
May 6, 2:01 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 6, 2:29 PM CDTTornado WarningFWDLeon16 min
May 6, 4:20 PM CDTRiver Flood WarningFWDDelta, Hopkins6 days

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.